Photo Gallery

Login

Search

News & Updation

  • Updated Version
  • WJPPS introducing updated version of OSTS (online submission and tracking system), which have dedicated control panel for both author and reviewer. Using this control panel author can submit manuscript
  • Call for Paper
    • WJPPS  Invited to submit your valuable manuscripts for Coming Issue.
  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.
  •  
  • WJPPS Impact Factor
  • Its our Pleasure to Inform you that WJPPS Impact Factor has been increased from  7.454 to 7.632  due to high quality Publication at International Level

  • ICV
  • WJPPS Rank with Index Copernicus Value 84.65 due to high reputation at International Level

  • WJPPS NOVEMBER ISSUE PUBLISHED
  • NOVEMBER 2020 Issue has been successfully launched on 1 November 2020

Abstract

CARBAMAZEPINE INDUCED STEVENS JOHNSON SYNDROMEA CASE STUDY

G. Ragesh*

ABSTRACT

Stevens Johnson’s syndrome is an exfoliative dermatitis with severe erosions of atleast two mucosal surfaces including extensive necrosis of oral and nasal mucosa and purulent conjunctivitis,but less commonly involving vaginal, urethral, gastro intestinal or respiratory mucosal membranes. The Stevens-Johnson syndrome (SJS) is a rare immune-complex-mediated hypersensitivity disorder which affects 7 cases per million persons per year. This article describes a case study of a 12 year old female patient who was admitted to the tertiary care hospital,Chennai (India) with chief complaints of fever,malaise,sore throat,flu like symptoms and heavy body pain since 4 days. Burning sensation,edema,erythema of lips & buccal mucosa followed by development of bullae,ulcerations,hemorrhagic gusting since 2 days. Past history of medication revealed early clinical course of Carbamazepine for seizure prior to admission to the hospital. Based on signs and symptoms,with causality assessment analysis diagnosis of drug induced Stevens Johnson syndrome was confirmed. In the scarcity of evidence of effective treatment, patient was managed with symptomatic therapy and supportive care. As Stevens- Johnson syndrome is a potentially fatal multiorgan disease with a strong etiologic link to some medications, one must have a high index of suspicion to be able to diagnose and treat patients with SJS in time and must therefore consider Stevens-Johnson syndrome as a potential complication of treatment.

Keywords: Carbamazepine, Anti-seizure, Stevens Johnson Syndrome, Erythema and hemorrhagic gusting.


[Full Text Article]

Call for Paper

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Online Submission

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Email & SMS Alert

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More